# SDR 98ZZZX486

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120VT
- Make and model: Amtr MINI500
- Aircraft serial: 0222
- Engine: Rotax ROTAX582
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Condition: Seized
- Location: Crankshaft
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: R

## Discrepancy

ENGINE SEIZED IN-FLIGHT.  SERVICE CENTER THAT REPAIRED ENGINE SAID COUNTERWEIGHT CAME OFF REAR OF CRANKSHAFT.  SERVICE CENTER ALSO SAID THEY BELIEVE THAT COUNTEWEIGHT CAME OFF DUE TO THE WAY REVOLUTION INSTALLS BEARING ON END OF CLUTCH.  IT IS HELD STATIONARY WHICH DOES NOT ALLOW END OF CRANKSHAFT TO WOBBLE WHEN IT IS NOT EXACTLY TURNING TRUE.  SUBMITTER HAD TO DO AUTOROTATION, NO DAMAGE.
